| Model Number |
10605 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 28 synergy drug-eluting stent was advanced for treatment.However, while advancing into the body, it was noted that the shaft broke.The device was removed and there were no patient complications nor injuries reported.
Event or Problem Description
Additional Manufacturer Narrative
Device is a combination product.B3 date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: synergy ii us mr 2.50 x 28mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal markerbands.The crimped stent outer diamter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip found no issues.A visual and tactile examination of the hypotube identififed a break at 73.7cm distal from the distal end of the strain relief.Multiple hypotube kinks were also noted along the length of the hypotube shaft.A visual and tactile examination of the outer lumen and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.